RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bull. Korean Math. Soc., 2017, Volume 54, Issue 5, Pages 1619–1625 (Mi bkms4)  

A simple proof of the non-rationality of a general quartic double solid

Yuri Prokhorovabc

a Steklov Mathematical Institute
b Department of Algebra Moscow State University
c National Research University Higher School of Economics, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
Supported by the RSF grant, project No. 14-21-00053 dated 11.08.14.


DOI: https://doi.org/10.4134/BKMS.b160682


Bibliographic databases:

ArXiv: 1605.02017
Document Type: Article
Received: 17.08.2016
Revised: 26.12.2016
Accepted:02.02.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/bkms4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019